# SDR PIDA07026

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 49,122 hours, 28,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NOTED CORROSION ON LOWER SURFACE OF THE OUTBOARD LONGITUDINAL FLOOR SUPPORT ANGLE IN THE AFT CARGO BIN AT BS 767 +6.  REMOVED DAMAGED SECTION OF FLOOR SUPPORT AND REPAIRED PER SRM 53-10-5.
